Safety in Overdose of Mirtazapine: A Case Report
J Clin Psychiatry 1997;58(6):271 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: The new antidepressant mirtazapine (Remeron) has a
unique mode of action, combining an increase of noradrenergic
and 5-HT1A-mediated serotonergic neurotransmission with a
specific blockade of 5-HT2 and 5-HT3-receptor subtypes. So
far, a single case of overdose with mirtazapine has been reported
since its introduction in The Netherlands in September
1994; I now report the second case.